Cookies?
Library Header Image
LSE Research Online LSE Library Services

Building uniformly random subtrees

Luczak, Malwina J. and Winkler, Peter (2004) Building uniformly random subtrees. Random Structures and Algorithms, 24 (4). pp. 420-443. ISSN 1042-9832

Full text not available from this repository.
Identification Number: 10.1002/rsa.20011
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Additional Information: © 2004 Wiley Periodicals
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Date Deposited: 24 Sep 2008 10:33
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17172

Actions (login required)

View Item View Item